# SDR ASAA2024061251088

- Difficulty date: June 12, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 40,365 hours, 12,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A511627
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR STRUCTURE BETWEEN STA 1016 AND AFT PRESSURE BULKHEAD HAS CORROSION IN MULITPLE AREAS. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-70-51-1A-1, REMVOED AND REPLACED IAW B737-900 SRM 51-40-02-0G-0W= 1" O= .010 R= .050 L= 1' D= .020.
